ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Stress-distribution in a semi-infinite strip with loadings on the long edges

Sundararajaiyengar, KT and Jeevanandam, R (1979) Stress-distribution in a semi-infinite strip with loadings on the long edges. In: Journal of the Indian Institute of Science, 61 (3). pp. 53-66.

Full text not available from this repository.
Official URL: http://journal.library.iisc.ernet.in/archives.html
Item Type: Journal Article
Additional Information: Copyright of this article belongs to J Indian Institute of science.
Department/Centre: Division of Mechanical Sciences > Civil Engineering
Date Deposited: 15 Dec 2010 05:42
Last Modified: 15 Dec 2010 05:42
URI: http://eprints.iisc.ernet.in/id/eprint/34495

Actions (login required)

View Item View Item